Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Irregular periods, tubes removed through surgery. Vaginal fluid mixed with blood, big clots in blood. Causes for symptoms?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
whats wronglately ive been having my periods twice in one month(why) i just came off a week ago ive gotten my tubes remove so im not pregnant yesterday out off no where fluids ran down my leg as if my water broke since then ive been changing pad after pad an cramping but the fluid is mix with a litter blood its pinkish now but at first it was clear with just big clots passing threw off an on what's happen i wonder did some thing rupture please help
Posted Fri, 4 May 2012 in Women's Health
Answered by Dr. Minoo Bhagia 6 hours later

Thanks for the query.

You have mentioned that you have got your tubes removed one week ago.

Was it a tubal pregnancy ?

Did you remove both tubes simultaneously ?

I would like to know your age as well your obstetric history.

Regarding irregular periods there can be several causes , dysfunctional uterine bleeding due to hormonal disturbances is one of the commonest cause.

Since you have been operated recently you must be having all reports including ultrasound and operation notes.

I will be happy if you attach them along with.

Without proper diagnosis it is very difficult to suggest any medicine.

Awaiting your response.

Take care
Best wishes

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor